# SDR AALA202303061741

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A320*
- Aircraft serial: 1666
- Aircraft time: 68,245 hours, 26,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FORWARD FLASHLIGHT NOT FLASHING. MAINTENANCE RE-CONNECTED FLASHLIGHT BATTERY PER AMM25-60-00 AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
